The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

PEP and muscle pain

Dec 26, 2005

hello, i'm on pep (sustiva, stavir, heptavir) after vaginal fluid on half-healed herpes sore breaf contact (protected sex, but condom slipped half way, exposing part of herpes sore that started one week before, a first outbreak). thank you for answering my question about nervous pains in all body (read before). now i have some muscle pain in my upper arm as well - in the tricepts.please tell me can it be side effect of drugs. and please be so kind tell me what is my risk of hiv transmission at first place. waiting impatiantly..

Response from Dr. Henry

Sustiva can cause a wide range of odd neurologic side effects during the first 4 weeks patients take it. Your overall chance for HIV infection is small (<1%) with the exposure you describe).

Detoxing and starting an all garden diet

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint